# SDR SWAA2015100144419

- Difficulty date: August 8, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,057 hours, 50,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545856
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FLANGE CORRODED AT BS 1006, BETWEEN STRINGER 22R - 23R.  REPAIRED FLANGE IAW EA & DWG.
